African Diaspora Journal of Mathematics

Multivalued Stochastic Partial Differential-Integral Equations Via Backward Doubly Stochastic Differential Equations Driven by a Lévy Process

A. Aman and Y. Ren

Full-text: Open access

Abstract

In this paper, we deal with a class of backward doubly stochastic differential equations (BDSDEs, in short) involving subdifferential operator of a convex function and driven by Teugels martingales associated with a Lévy process. We show the existence and uniqueness result by means of Yosida approximation. As an application, we give the existence of stochastic viscosity solution for a class of multivalued stochastic partial differential-integral equations (MSPIDEs, in short).

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 13, Number 2 (2012), 1-22.

Dates
First available in Project Euclid: 2 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1351864730

Mathematical Reviews number (MathSciNet)
MR3006750

Zentralblatt MATH identifier
1271.60066

Subjects
Primary: 60H10: Stochastic ordinary differential equations [See also 34F05]
Secondary: 60H30: Applications of stochastic analysis (to PDE, etc.)

Keywords
Backward doubly stochastic differential equation subdifferential operator Lévy process Teugels martingale multivalued stochastic partial differential-integral equation

Citation

Ren, Y.; Aman, A. Multivalued Stochastic Partial Differential-Integral Equations Via Backward Doubly Stochastic Differential Equations Driven by a Lévy Process. Afr. Diaspora J. Math. (N.S.) 13 (2012), no. 2, 1--22. https://projecteuclid.org/euclid.adjm/1351864730


Export citation

References

  • A. Aman and N. Mrhardy, Obstacle problem for SPDE with nonlinear Neumann boundary condition via reflected generalized backward doubly SDEs, submited (2011)
  • A. Aman and Y. Ren, Stochastic viscosity solution for stochastic PDIEs with nonlinear Neumann boundary condition, submited (2011)
  • K. Bahlali, El. Essaky and Y. Ouknine, Reflected backward stochastic differnetial equations with jumps and locally Lipschitz coefficient, Random Oper. Stoch. Equ. 10 (2002) 335–350
  • K. Bahlali, El. Essaky and Y. Ouknine, Reflected backward stochastic differnetial equations with jumps and locally monotone coefficient, Stoch. Anal. Appl. 22 (2004) 939–970
  • V. Bally and A. Matoussi, Weak solutions for SPDEs and backward doubly SDEs, J. Theoret. Probab. 14 (2001) 125–164
  • B. Boufoussi, J-V. Casteren and N. Mrhardy, Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions, Bernoulli 13 (2007) 423–446
  • B. Boufoussi and N. Mrhardy, Multivalued stochastic partial differential equations via backward doubly stochastic differential equations, Stoch. Dyna. 8 (2008) 271–294
  • H. Brezis, Opéateurs maximaux monotones, Mathematics studies, North Holland, 1973
  • R. Buckdahn and J. Ma, Pathwise stochastic Taylor expansions and stochastic viscosity solutions for fully nonlinear stochastic PDEs, Ann. Probab. 30 (2002) 1131–1171
  • R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations (Part II), Stochastic Process. Appl. 93 (2001) 205–228
  • R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations (Part I), Stochastic Process. Appl. 93 (2001) 181–204
  • M. Crandall, H. Ishii and P.L. Lions, User's guide to the viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. 27 (1992) 1–67
  • C. Dellacheie and P.A. Meyer, Probabilites et Potentiel, Paris, Hermann, 1980
  • A. Gegout-Petit and E. Pardoux, Equations différentie-lles stochastiques rétrogrades refléchies dans un convexe, Stochastics Stochastics Rep. 57 (1996) 111–128
  • G. Gong, An Introduction of stochastic differential equations, 2nd edition, Peking University of China, Peking, 2000
  • H. Kunita, Stochastic flows and stochastic differential equations, Cambridge University Press, 1990.
  • W. Laukajtys and L. Slominski, Penalization methods for reflecting stochastic differential equations with jumps, Stochastics Stochastics Rep. 75 (2003) 275–293.
  • A. Matoussi and M. Scheutzow, Stochastic PDEs driven by nonlinear noise and backward doubly SDEs, J. Theoret. Probab. 15 (2002) 1–39
  • M. N'zi and Y. Ouknine, Backward stochastic differential equations with jumps invoving a subdifferential operator, Random Oper. Stoch. Equ. 8 (2000) 319–338
  • M. N'zi and Y. Ouknine, Probabilistic interpretation for integral-partial with subdifferential operator, Random Oper. Stoch. Equ. 9 (2000) 87–101
  • D. Nualart and W. Schoutens, Chaotic and predictable representation for Lévy processes, Stochastic Process. Appl. 90 (2000) 109–122
  • D. Nualart and W. Schoutens, Backward stochastic differential equations and Feymann-Kac formula for Lévy processes, with applications in finance, Bernoulli 5 (2001) 761–776
  • M. El Otmani, Backward stochastic differential equations associated with Lévy processes and partial integral-differential equations, Comm. Stochastic Anal. 2 (2008) 277–288.
  • Y. Ouknine, Reflected BSDE with jumps, Stochastics Stochastics Rep. 65 (1998) 111–125
  • E. Pardoux and S. Peng, Adapted solution of a backward stochastic differential equation, Systems Control Lett. 14 (1990) 55–61
  • E. Pardoux and S. Peng, Backward doubly stochastic differential equations and systems of quasilinear SPDE, Probab Theory Related Fields 88 (1994) 209–227
  • E. Pardoux and A. Răşcanu, Backward stochastic differential equations with subdifferential operator and related variational inequalities, Stochastic Process. Appl. 76 (1998) 191–215
  • Y. Ren, Q. Zhou and A. Aman, Multivalued stochastic Dirichlet-Neumann problems and generalized backward doubly stochastic differential equations, submitted (2011)
  • Y. Ren and X. Fan, Reflected backward stochastic differential equations driven by a Lévy process, ANZIAM J. 50 (2009) 486–500
  • Y. Ren, A. Lin and L. Hu, Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes, J. Comput. Appl. Math. 223 (2009) 901–907
  • S. Tang and X. Li, Necessary condition for optional control of stochastic system with random jumps, SIAM J. Control Optim. 32 (1994) 1447–1475
  • Q. Zhang and H. Zhao, Pathwise stationary solutions of stochastic partial differential equations and backward stochastic doubly stochastic differential equations on infinite horizon, J. Funct. Anal. 252 (2007) 171–219